# SDR SWAA2021021844868

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT / REPLACED GUSSET PN 143A9481-6 LOCATED AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A7902 REV.-
